# SDR AT9900065

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  THE AFT PIT DRAIN BRACKET WAS FOUND CORRODED.  REMOVED  AND REPLACED THE DRAIN VALVE ASSEMBLY AND BRACKET IAW DC9 SRM 51-30-2, AND 51-10-3.
